MathSciNet Relay Station
MathSciNet bibliographic data
MR2680210 58D27 (53C21 55Q52)
Botvinnik, Boris; Hanke, Bernhard; Schick, Thomas; Walsh, Mark Homotopy groups of the moduli space of metrics of positive scalar curvature. Geom. Topol. 14 (2010), no. 4, 2047–2076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement